About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 107846, 10 pages
http://dx.doi.org/10.5402/2012/107846
Research Article

Traveling Wave Solutions of a Generalized Zakharov-Kuznetsov Equation

1Taizhou Institute of Science and Technology, NanJing University of Science and Technology, Taizhou 225300, China
2Nonlinear Scientific Research Center, Faculty of Science, Jiangsu University, Zhenjiang 212013, China

Received 19 December 2011; Accepted 4 January 2012

Academic Editors: G. Akrivis and M. Winter

Copyright © 2012 Wenbin Zhang and Jiangbo Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenbin Zhang and Jiangbo Zhou, “Traveling Wave Solutions of a Generalized Zakharov-Kuznetsov Equation,” ISRN Mathematical Analysis, vol. 2012, Article ID 107846, 10 pages, 2012. doi:10.5402/2012/107846